Montero de Juan, Francisco Javier and Tejada Cazorla, Juan Antonio and Yáñez, J. (1993) Multivalued continuum systems. European Journal Of Operational Research, 69 (1). pp. 55-64. ISSN 0377-2217
This paper deals with continuum systems, where a continuous degree of performance levels between perfect functioning and complete failure is allowed. Here we shall assume that the system can be modeled as a structure function given by a mapping from the n-dimensional unit hypercube into a k-dimensional unit hypercube, in such a way that the performance of the system is described according to k single continuum-valued criteria. Some basic concepts relative to these continuum multivalued systems are discussed and general reliability bounds are obtained based upon the minimal paths and minimal cuts of the k associated single-valued continuum systems.
|Uncontrolled Keywords:||Continuum systems; perfect functioning; complete failure; reliability bounds; minimal paths; minimal cuts|
|Subjects:||Sciences > Mathematics > Operations research|
|Deposited On:||18 Jul 2012 10:26|
|Last Modified:||18 Jul 2012 10:26|
Repository Staff Only: item control page